# SDR V0XR201005030022

- Difficulty date: May 3, 2010
- Submitted: May 3, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N805HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145096
- Aircraft time: 25,198 hours, 23,637 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 14572021002
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TO FUSELAGE FAIRING STRIP X=12473.0 - X=13893.0 IS CRACKED. REMOVED AND REPLACED STRIP. W/C 2135
